# SDR DLM11992463

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Cabin
- Component: MV10
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE HAS CONTINOUS FEEDBACK.  USED IN FLT DUE TO PA, FAILURE.  REPLACED SAME.
